Please use this identifier to cite or link to this item: http://hdl.handle.net/10553/44262
DC FieldValueLanguage
dc.contributor.authorHarjani, J.en_US
dc.contributor.authorSadarangani, K.en_US
dc.contributor.otherHarjani, Jackie-
dc.contributor.otherSadarangani, Kishin-
dc.contributor.otherSadarangani, Kishin-
dc.date.accessioned2018-11-21T21:30:34Z-
dc.date.available2018-11-21T21:30:34Z-
dc.date.issued2010en_US
dc.identifier.issn0944-6532en_US
dc.identifier.urihttp://hdl.handle.net/10553/44262-
dc.description.abstractThe purpose of this paper is to present some fixed point theorems for monotone operators in a metric space endowed with a partial order using a general contractive condition of integral type.en_US
dc.languageengen_US
dc.relationAnalisis No Lineal y Aplicaciones.en_US
dc.relation.ispartofJournal of Convex Analysisen_US
dc.sourceJournal of Convex Analysis [ISSN 0944-6532], v. 17, p. 597-609en_US
dc.subject120299 Otras (especificar)en_US
dc.subject.otherFixed pointen_US
dc.subject.otherPartially ordered metric spacesen_US
dc.subject.otherTeoría del punto fijoen_US
dc.titleFixed point theorems for mappings satisfying a condition of integral type in partially ordered setsen_US
dc.typeinfo:eu-repo/semantics/Articlees
dc.typeArticlees
dc.identifier.scopus77954348311-
dc.identifier.isi000279836100015-
dcterms.isPartOfJournal Of Convex Analysis-
dcterms.sourceJournal Of Convex Analysis[ISSN 0944-6532],v. 17 (2), p. 597-609-
dc.contributor.authorscopusid26032169000-
dc.contributor.authorscopusid55964919000-
dc.identifier.eissn2363-6394-
dc.description.lastpage609-
dc.identifier.issue2-
dc.description.firstpage597-
dc.relation.volume17-
dc.investigacionIngeniería y Arquitecturaen_US
dc.type2Artículoen_US
dc.identifier.wosWOS:000279836100015-
dc.contributor.daisngid1541639-
dc.contributor.daisngid298123-
dc.identifier.investigatorRIDM-2885-2014-
dc.identifier.investigatorRIDNo ID-
dc.identifier.investigatorRIDNo ID-
dc.contributor.wosstandardWOS:Harjani, J
dc.contributor.wosstandardWOS:Sadarangani, K
dc.date.coverdateJulio 2010
dc.identifier.ulpgces
dc.description.jcr0,908
dc.description.jcrqQ1
item.fulltextSin texto completo-
item.grantfulltextnone-
crisitem.author.deptAnálisis funcional y ecuaciones integrales-
crisitem.author.deptDepartamento de Matemáticas-
crisitem.author.deptAnálisis funcional y ecuaciones integrales-
crisitem.author.deptDepartamento de Matemáticas-
crisitem.author.orcid0000-0002-3154-6773-
crisitem.author.orcid0000-0002-7090-0114-
crisitem.author.parentorgDepartamento de Matemáticas-
crisitem.author.parentorgDepartamento de Matemáticas-
crisitem.author.fullNameHarjani Saúco, Jackie Jerónimo-
crisitem.author.fullNameSadarangani Sadarangani, Kishin Bhagwands-
Appears in Collections:Artículos
Show simple item record

Google ScholarTM

Check


Share



Export metadata



Items in accedaCRIS are protected by copyright, with all rights reserved, unless otherwise indicated.